# SDR 96ZZZX2750

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE331*
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Cracked
- Location: 1st Stage Turb
- Part time: 6,487 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR, FOUND PART CRACKED AT SEAL FLANGE.  CRACK RESULTED IN .025 INCH DEFLECTION OF SEALING FLANGE AND CORRESPONDING LOSS OF TURBINE SECTION COOLING AIR AROUND ENTIRE DIAMETER OF SEAL CAUSING SECONDARY DAMAGE TO TURBINE SECTION COMPONENTS.  THIS IS A CRITICAL SERVICE LIFE-LIMITED COMPONENT.  LIMIT - 20,000 CYCLES.  SUBMITTER SUGGESTS ALLIED SIGNAL ENGINEERING DETERMINE/CORRECT CAUSE OF CRACKING.  NOTE:  THIS IS THE 17TH ROTATING AIR SEAL FOUND CRACKED.   TOTAL CYCLES, 7,920.
